I took zyban 10 years ago, I took it for 2 weeks and stopped because I didn't like side effects. I had a nervous breakdown not long after stopping them and have been on anti depressants for the last 10 years and I still struggle with depression on a daily basis. I started to suffer spinal myoclonus about 4 years ago which could be due to taking anti depressants but then again might not. I would never recommend these tablets to anyone they changed my life in the worst way ever, I stopped smoking for 10 months but started again so it really was NOT worth the pain I've suffered for 10 years, I will never be the same person I was, I lost my job which I loved, my husband who couldn't cope with my depression divorced me after 21 years of marriage and my son saw his mother fall to pieces.
On the up side, I recently married a lovely man who accepts me for who I am and helps me get through every day and he deserves a medal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.